The annihilating process

O'Hely, Martin and Sudbury, Aidan 2001, The annihilating process, Journal of applied probability, vol. 38, no. 1, pp. 223-231, doi: 10.1239/jap/996986655.

Attached Files
Name Description MIMEType Size Downloads

Title The annihilating process
Author(s) O'Hely, Martin
Sudbury, Aidan
Journal name Journal of applied probability
Volume number 38
Issue number 1
Start page 223
End page 231
Total pages 9
Publisher Applied Probability Trust
Place of publication Sheffield, Eng.
Publication date 2001-03
ISSN 0021-9002
Language eng
DOI 10.1239/jap/996986655
Field of Research 0102 Applied Mathematics
0104 Statistics
HERDC Research category C1.1 Refereed article in a scholarly journal
Copyright notice ©[2001, Applied Probability Trust]
Persistent URL http://hdl.handle.net/10536/DRO/DU:30095331

Document type: Journal Article
Collection: School of Medicine
Connect to link resolver
 
Unless expressly stated otherwise, the copyright for items in DRO is owned by the author, with all rights reserved.

Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 4 times in TR Web of Science
Scopus Citation Count Cited 4 times in Scopus
Google Scholar Search Google Scholar
Access Statistics: 60 Abstract Views, 0 File Downloads  -  Detailed Statistics
Created: Tue, 09 May 2017, 15:23:02 EST

Every reasonable effort has been made to ensure that permission has been obtained for items included in DRO. If you believe that your rights have been infringed by this repository, please contact drosupport@deakin.edu.au.